You have no items in your shopping cart.
DirectionsAdults (including the elderly) and children aged 12 years and above: 1-2 caplets every 4-6 hours as required.
IngredientsParacetamol 500mg, Caffeine 65mg, Sodium Parabens (E215, E217 and E219) 1.35mg as preservatives
Cautionary InstructionsDo not take more than 8 caplets in 24 hours. Do not exceed the stated dose and do not take more frequently than every 4 hours. Do not take with any other products containing Paracetamol. Do not give to children under 12 years old.
Consumer Advice